Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 5, Pages 319-334
http://dx.doi.org/10.1155/S0161171200001745

Similarity analysis for natural convection from a vertical plate with distributed wall concentration

Department of Applied Mathematics, Daltech, Dalhousie University, P.O. Box 1000, NS, Halifax B3J 2X4, Canada

Received 10 July 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

I. Mulolani and M. Rahman, “Similarity analysis for natural convection from a vertical plate with distributed wall concentration,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 5, pp. 319-334, 2000. doi:10.1155/S0161171200001745